Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Cervical spondylosis, asthmatic. Taking statins, oral steriods, theophylline. Side effects?

I have cervical spondylosis and have been prescribed Ubidecarenone and L carnitine tablets as well as some Physiotherapy. I do not take anything except 5mg of a statin every two days and vitamin b and calcium. I am 70 years old and an asthmatic on oral steroids with an occasional theophylline as SOS. What are the side effects if any? Thank you.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I doubt whether you have any heart disease, hypertension, diabetes. Usually Ubidecarenone and L carnitine are advised as a part of anti oxidant medicines in those diseases. Side effects are few such as occasional bowel upsets,nausea and rashes if you are allergic. Statins, Vit B complex, calcium has few side effects. But taking oral steroids for a long duration will lead to a lot of side effects as they will lead to more osteoporosis,more risk of fractures, diabetes, hypertension, more infections, puffiness of face, obesity.You also should be cautious while taking occasional theophyllines. It may lead to nausea, vomitting, and in high doses it may lead to seizures, arrythmia. Except oral steroids,all the medications do not cause any serious side effects.Don't get dissapointed. Hope, I satisfied your queries.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor